Next Article in Journal
What Do You Mean by “Nonlinear Eigenvalue Problems”?
Next Article in Special Issue
Some Exact Solutions to Non-Fourier Heat Equations with Substantial Derivative
Previous Article in Journal
Introduction to Special Issue: New Trends in Fuzzy Set Theory and Related Items
Previous Article in Special Issue
Pre-Metric Spaces Along with Different Types of Triangle Inequalities

Order Article Reprints

Journal: Axioms, 2018
Volume: 7
Number: 38

Article: Some Summation Theorems for Generalized Hypergeometric Functions
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop